# SDR SWI2023F00444

- Difficulty date: August 26, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SEAT TRACK FLOOR BEAM AT RBL27 BETWEEN FS1000.00 TO FS1069.75 SEVERAL AREAS HAS CORROSION (MARKED)   (C-CHECK RO 11/4/2023)   REPAIRED R/H SEAT TRACK FLOOR BEAM AT RBL27 BETWEEN FS1000.00 TO FS1069.75 REF  REO NO. 670-53-61-2164 REV -- DATED 2023-09-08. COMPLIED WITH TASK CARD 51-900-1002-SKY
